Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Corrections


Journal: Bull. Amer. Math. Soc. 26 (1919), 135-136
Original Article: Bull. Amer. Math. Soc., Volume 20, Number 2 (1913), 81--96
Original Article: Bull. Amer. Math. Soc., Volume 26, Number 1 (1919), 34--38
Original Article: Bull. Amer. Math. Soc., Volume 26, Number 2 (1919), 73--75
Original Article: Bull. Amer. Math. Soc., Volume 26, Number 3 (1919), 102--105
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1919-03284-4